# SDR SFOA2018091400000

- Difficulty date: September 5, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N447S
- Make and model: Cessna 550
- Aircraft serial: 5501020
- Aircraft time: 3,669 hours, 3,189 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080025
- Part serial: 5962
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

UPON APPROACH TO LAND AT DESTINATION AIRPORT THE LT GENERATOR ANNUNCIATOR ILLUMINATED AND THE CREW NOTED THE LT GENERATOR VOLTAGE WAS ZERO. FOLLOWING PROCEDURES THE AIRCRAFT MADE AN UNEVENTFUL LANDING WHERE IT TAXIED TO THE RAMP AND MAINTENANCE WAS CALLED. INVESTIGATION REVEALED FAILURE OF THE LT STARTER/GENERATOR. NO GCU FAULTS WERE NOTED. AN OVERHAULED STARTER/GENERATOR WAS PROCURED AND INSTALLED, A SUCCESSFUL GROUND OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE. IT IS UN-KNOW WHAT CAUSED THE FAILURE OF THE GENERATOR. A VISUAL INSPECTION OF THE BRUSH & BRUSH BLOCK AREA AND NOTHING DEFINITIVE WAS NOTED.
